# SDR XNOA1184

- Difficulty date: April 26, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 41,965 hours, 32,877 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH WHEN LANDING GEAR HANDLE EXTENDED GEAR DID NOT COME DOWN.  MISSED APPROACH COMPLETED CHECK-LIST.  L/G GRAVITY EXTENSION.  ALL GEAR EXTENDED & LOCKED.  NORMAL LANDING COMPLETED. R & R LANDING GEAR ELECTRO VALVE (3GA) OPS CK SYSTEM NORMAL IAW A300 AMM 32-31-12 (STATUS:SUPP/CLOSED).
